A general form of continuous distributions has been characterized by considering two conditional expectations of generalized order statistics (gos) conditioned on a non-adjacent gos. Further, some of its deductions are also discussed.
Digital Object Identifier (DOI)
Khan, A.H.; Haque, Ziaul; and Faizan, M.
"A Characterization of Distributions based on Conditional Expectations of Generalized Order Statistics,"
Journal of Statistics Applications & Probability: Vol. 2
, Article 5.
Available at: https://dc.naturalspublishing.com/jsap/vol2/iss1/5